MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SCISSORS, BLUNT, 5 FR., 34 CM

KARL STORZ SE & CO. KG SCISSORS, BLUNT, 5 FR., 34 CM
Model Number 26159EHW
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the customer's scissors broke during the operation.The patient was not put at risk, and no negative impact on the patient's health was reported.

Brand Name
SCISSORS, BLUNT, 5 FR., 34 CM
Common Device Name
SCISSORS, BLUNT, 5 FR., 34 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24801818
Report Number9610617-2026-00763
Device Sequence Number9620541
Product Code GCJ
UDI-Device Identifier04048551094280
UDI-Public04048551094280
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
D011055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159EHW
Device Catalogue Number26159EHW
Device Lot NumberNK02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown